Schizophrenia.com

I still feel sick days after my booster shot

I still feel sick, not as bad as I felt on Saturday but I still feel lousy.
I am fatigued, dizzy, weak and I have a slight headache that is constant and stomach issues.

Last night I had some facial numbness where I couldn’t feel my face too well.

This is 5 days after my Pfizer booster shot.

I hope these symptoms aren’t permanent.

Did anyone feel sick after their Covid vaccine shot that lasted days or weeks?

I don’t think this is normal.

1 Like

I felt bad for about 2 days post Pfizer booster. The uk health website 48 hours is normal.

5 days is quite strange tbh. Maybe worth contacting someone. Did you get a pamphlet when you got the jab. That might have a helpline telephone number?

2 Likes

I was sick for a few days after 1st dose. 2nd dose was better.

1 Like

No I didn’t get a pamphlet @anon94176359

1 Like

Do you have a GP/family doctor? They might be able to help

2 Likes

Yes I may give him a call today.
But I don’t think there is much he can do for side effects from a booster shot?

I already cancelled my eye doctor appointment today and I don’t think that I’ll be able to go to my cousins house on Thanksgiving

1 Like

Did you get the flu shot at the same time? My parents did that and felt very ill for 3 days

I got my shot Tuesday and was sick until Friday evening.

1 Like

How sick were you @ninjastar?
How did you cope?

1 Like

I feel lucky. My booster itched and there was a little swelling but nothing to make me sick. I hope you recover well.

1 Like

Thanks @chordy 15

1 Like

That’s awful! I hope you feel better soon

1 Like

I was sick after my second Astra-Zenica shot, less than 24 hours tho.

Im not eligible for the booster i dont think. Ive heard nothing.

Felt just like a very short bout of flu for me.

1 Like

I’m sorry. I hope the symptoms go away soon. I have mine to book soon but I wanted to book it for after the wedding because of potential side effects.

2 Likes

That’s unusual.

I would call someone, your doctor, a covid shot hotline.

My symptoms only lasted about 24-36 hours with all three of my shots.

Though my flu shot always makes me feel like ■■■■.

1 Like

I’m sorry you’re feeling awful, @Wave. Like other people have said, maybe try contacting your primary doctor and/or a COVID vaccine hotline.

I hope you feel better soon. :blue_heart:

2 Likes

I was SO sick. Fever, terrible aches, unable to eat, slept like 18 hours a day. I survived by letting Mr. Star wait on me hand and foot.

4 Likes

I’m glad you are feeling better now @ninjastar

I’m actually feeling a little better this afternoon.

My brother called me up and wants me and my dad to go to my cousins house on Thanksgiving.

I may go with my dad tomorrow.

My brother will be driving, and my brother said that we won’t stay a long time.

Hopefully I’ll feel even better tomorrow.

Who knows this could be my fathers last Thanksgiving.

2 Likes

I called the pharmacy Covid vaccine hotline and she said that it’s normal to feel sick days and sometimes weeks after the booster.

She suggested that I take enough Tylenol and drink plenty of fluids.

2 Likes